Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Gastric problems, weakness, hungry at abnormal times. Angioplasty, stenosis, colonoscopy, bur hole operation done. Treatment for stomach gas?

i am 65y.i am having gastric problem since last 6 to 7 years.i get my abdomen full of gas randomly in a day.when it happense i fill verry week.i fill a bit like siverring.after 30 minutes it gets normal and for some time i fill good.then again it happens.i fill hungry in abnormal time.i fill verry verry much uneassy during this time.i have undergone angioplasty in 9/9/2009.i have undergone stenosis .there is renal stenosis also.lap colly operation has been done on 2011.doctors found early esopheigal varicess on colonoscopy .my present medicines are 1-oleptal od 450 one daily.2-deplatte cv one dailly.3-betaloc 50 twice daily.4-monotrate 20 twise dailly.5-nicoran 5 twice daily.6-udillive300 one dailly.7-kyrab 10 twicw dailly.8-motelliam thrice dailly.on 26/4/2012 i have undergone a burr hole operation.ther was sub accute sub dural hematoma
Asked On : Sun, 27 May 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Gastric problem do occur in old age. You are taking a lot of medicines also which causes gastritis. I would advise you to add Tab PAN 40 mg twice daily empty stomach and Syrup Gelusil 1tsf thrice a day. This will help your gastric problem.
As far as subacute subdural hematoma is concerned, are you having feeling comfortable after the operation or you have any focal neurological deficit? Get a neurophysician opinion regarding this.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor